# SDR AWXA200601287

- Difficulty date: July 19, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 75,413 hours, 29,391 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010021
- Condition: Inoperative
- Location: Emergency Light
- Part time: 75,413 hours, 29,391 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DURING MAINTENANCE CHECK, NR 5945413 EMERGENCY PATH-WAY LIGHTING AT OVERHEAD BIN 2R, 5R, 11R, 1L, 14L, 14R, 18L, 12L INOP.  REMOVED AND REPLACED EMERGENCY PATH WAY LIGHTING BATTERY PACK AND POWER SUPPLY AT L2 DOOR.  OPS CHECK IS GOOD.
